| Model Number |
37714 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator (ins).The reason for call was patient reported the stimulator was removed in (b)(6) 2025 because it had not been working for probably a couple years and their insurance would not pay to replace the ins.Patient stated they had a 12 hour back surgery and they was not able to get all the wires out because some of the wires were stuck.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name specify; product id 39565-65 (serial: (b)(6)); product type: 0200-lead; implant date (b)(6) 2014.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.